ETHICON INC. PROLENE BLU 40IN 1 S/A CT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Back to Search Results |
| Model Number |
W742G |
| Medical Device Problem Codes |
Break (1069); Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2023 and suture was used.During the procedure, the suture separated into two during a procedure.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Component code: g07002.A photo upon which this medwatch is based has been received, however, the photo evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Could you please clarify if the patient suffered from any signs or consequences due to the issue? please provide more information.Could you please clarify if the suture got frayed or it just got broken? what is the lot number? please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to loc or chu).Please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 6/20/2023.H6 component code: g07002 no device returned.H6 component code: c22 - photo analysis.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.H3 photo investigational summary: this is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis, the following was observed: the photos show the needles attached to a section of its suture.The sutures appear damaged.The image is not clear to determine the failure mode.Based on the photo review, no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the instrument was not returned our evaluation is limited.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.